MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXNM FEM HD 28MM +16; PROSTHSISHIPSEMICONSTRAINDMTALCERAMICPOLYMERCMNTORNONPOROUSUNCMNTD

SMITH & NEPHEW, INC. OXNM FEM HD 28MM +16; PROSTHSISHIPSEMICONSTRAINDMTALCERAMICPOLYMERCMNTORNONPOROUSUNCMNTD
Model Number 71342816
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed.Nothing wrong with implant.

Brand Name
OXNM FEM HD 28MM +16
Common Device Name
PROSTHSISHIPSEMICONSTRAINDMTALCERAMICPOLYMERCMNTORNONPOROUSUNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9711119
Report Number1020279-2020-00543
Device Sequence Number2500372
Product Code LZO
UDI-Device Identifier03596010474193
UDI-Public03596010474193
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71342816
Device Catalogue Number71342816
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;